# SDR USAA2010120492818

- Difficulty date: December 1, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N711UW
- Make and model: Airbus A319-112
- Aircraft serial: 1033
- Aircraft time: 33,441 hours, 18,502 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D55280001004
- Part serial: CC2144
- Condition: Saturated
- Location: Elevator
- Part time: 8,154 hours, 4,882 cycles
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - C11 - MAJOR REPAIR - AREA OF WATER INGRESS ON LEFT ELEVATOR UPPER SKIN 38 INCHES INBOARD OF OUTBOARD EDGE & 6 INCHES FROM TRAILING EDGE.  REPAIRED LEFT ELEVATOR UPPER SKIN 38 INCHES INBOARD OF OUTBOARD EDGE & 6 INCHES FROM TRAILING EDGE IAW EA 116605.
